# SDR SWAA2018052422219

- Difficulty date: May 16, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED AT BS 328, LBL 46.  R&R INTERCOSTAL IAW DWG AND SRM.
